| Home | E-Submission | Sitemap | Contact Us |  
top_img
J Korean Soc Emerg Med > Volume 31(1); 2020 > Article
Journal of The Korean Society of Emergency Medicine 2020;31(1): 120-125.
메토클로프라마이드에 의해 유발된 심실빈맥 1례
이주환1 , 전재천2, 성화석1
1대구파티마병원 응급의학과
2계명대학교 동산의료원 응급의학과
A case of metoclopramide induced ventricular tachycardia
Joo Hwan Lee1 , Jaechun Jun2, Hwa Suk Sung1
1Department of Emergency Medicine, Daegu Fatima Hospital, Daegu, Korea
2Department of Emergency Medicine, Keimyung University Dongsan Medical Center, Daegu, Korea
Correspondence  Joo Hwan Lee ,Tel: 053-940-7139, Fax: 053-940-9990, Email: nanayjh@hanmail.net,
Received: June 20, 2019; Revised: August 23, 2019   Accepted: September 5, 2019.  Published online: February 28, 2020.
ABSTRACT
Metoclopramide is prokinetic drug that inhibits dopamine receptors, and it is commonly used in emergency rooms because of its anti-emetic effect. A 71-year-old man visited the hospital with upper abdominal pain and nausea, but agitation and cold sweating were observed after 5 minutes of metoclopramide injection. The vital signs were blood pressure: 120/70 mmHg, heart rate: 170/minute, respiration: 23 breaths/minute, and temperature: 37.5C, and the electrocardiogram (ECG) showed ventricular tachycardia. One hour after the injection of amiodarone, normal sinus rhythm was shown on the ECG and the vital signs were stable. Metoclopramide is known to be relatively safe, but rarely causes serious cardiovascular side effects. Therefore, emergency physicians should be aware that metoclopramide can cause serious side effects.
Key words: Metoclopramide; Ventricular tachycardia; Electrocardiography; Adverse effects
TOOLS
PDF Links  PDF Links
Full text via DOI  Full text via DOI
Download Citation  Download Citation
Share:      
METRICS
1,585
View
96
Download
Related articles
Case of Ventricular Tachycardia After Caowu-Ingestion  1997 September;8(3)
A Case of Pacemaker-mediated Tachycardia  1999 December;10(4)
A Case of Pancreatitis-Induced Intramural Duodenal Hematoma  2010 October;21(5)
Editorial Office
The Korean Society of Emergency Medicine
TEL: +82-62-226-1780   FAX: +82-62-224-3501   E-mail: dlskdud416@naver.com
About |  Browse Articles |  Current Issue |  For Authors and Reviewers
Copyright © The Korean Society of Emergency Medicine.                 Developed in M2PI